# SDR USAA010564

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 345
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .25 INCH, BS 345, AFT LOWER CORNER OF AIRSTAIR CUTOUT.  REMOVED AND REPLACED REPAIR TRIPLER PER EA 69582.  (M)
